Provera to induce period -- what is withdrawal bleeding?
I haven't had a period for 3 months, so my Dr. prescribed Provera for 1 week to induce my period. 10 days after stopping Provera I still did not have a period, so she recommended I start an estrogen/progesterone regimen for 21 days (estrogen all 21 days, adding progesterone the last 7).
But at 14 days I had some light brownish spotting that lasted 2 days. Could this be a very light period and/or indicate that the progesterone challenge worked? I have not yet started taking the estrogen.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.